Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 63 Number 4 (Aug 2011)

Looking for a printed back issue?
721   Isoresonant Complex-valued Potentials and Symmetries
Autin, Aymeric
755   On the Geometry of the Moduli Space of Real Binary Octics
Chu, Kenneth C. K.
798   Representing Multipliers of the Fourier Algebra on Non-Commutative $L^p$ Spaces
Daws, Matthew
826   Singular Moduli of Shimura Curves
Errthum, Eric
862   Linear Combinations of Composition Operators on the Bloch Spaces
Hosokawa, Takuya; Nieminen, Pekka J.; Ohno, Shûichi
878   The Toric Geometry of Triangulated Polygons in Euclidean Spac
Howard, Benjamin; Manon, Christopher; Millson, John
938   AV-Courant Algebroids and Generalized CR Structures
Li-Bland, David

© Canadian Mathematical Society, 2015 :